# SDR HEEA966454

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7650007903102
- Condition: Inoperative
- Location: Bleed Sov
- Part time: 8,627 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED SOV SOLENOID INOPERATIVE.
